MathSciNet Relay Station
MathSciNet bibliographic data
MR595412 46L35 (16A54)
Pimsner, M.; Voiculescu, D. Imbedding the irrational rotation $C\sp{\ast} $-algebra into an AF-algebra. J. Operator Theory 4 (1980), no. 2, 201–210.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement